# SDR 0202846730

- Difficulty date: August 29, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N630US
- Make and model: Boeing 747-2J9F
- Aircraft serial: 21668
- Aircraft time: 69,823 hours, 15,816 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Tie
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "H" check found crack in shear tie t-chord at BS 400 RBL 80. Repaired per EA 67-192355.
